# SDR QXEA2019010300003

- Difficulty date: January 2, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 17,276 hours, 18,448 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Dead Bolt
- Condition: Dirty
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR LOCKING MECHANISM GRINDS HARD TO OPEN DOOR WITHOUT PRYING WITH TWO HANDS. REMOVED FROM SERVICE. CLEANED DEADBOLT, NO FURTHER DEFECTS FOUND. AIRCRAFT RETURNED TO SERVICE.
